# SDR UIEA2012073000335

- Difficulty date: July 28, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 69,614 hours, 14,688 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Plug
- Condition: Cracked
- Location: Exhaust
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND .8750" CRACK AT 6 O'CLOCK POSITION ON THE NR 1 ENGINE TAIL PIPE EXHAUST PLUG, ACCOMPLISHED PART I OF EO 6778A012, WHICH CONSISTED OF STOP DRILLING THE CRACK WITH A 0.125" DRILL BIT AND INSPECTING FOR FURTHER DAMAGE.
